# SDR 2025FA0000540

- Difficulty date: February 10, 2025
- Submitted: August 11, 2025
- Operation: General aviation
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Pin
- Part number: 515Z2003
- Condition: Dented
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ADSI IB78J320002-LH, INSPECTION FOUND 2OFF DENT MIDDLE OF OUTER DIAMETER (OD) AREA OF THE GRIP LENGTH (NEAR THE BUSHINGS).
